Implicit predictor-corrector iteration process for finitely many asymptotically (quasi-) nonexpansive mappings

Lu-Chuan Ceng Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43683

Journal of Inequalities and Applications, 2006, (1), 65983, 2006.12
We study an implicit predictor-corrector iteration process for finitely many asymptotically quasi-nonexpansive self-mappings on a nonempty closed convex subset of a Banach space. We derive a necessary and sufficient condition for the strong convergence of this iteration process to a common fixed point of these mappings. In the case is a uniformly convex Banach space and the mappings are asymptotically nonexpansive, we verify the weak (resp., strong) convergence of this iteration process to a common fixed point of these mappings if Opial's condition is satisfied (resp., one of these mappings is semicompact). Our results improve and extend earlier and recent ones in the literature.
No keywords uploaded!
[ Download ] [ 2019-10-20 21:05:23 uploaded by Ngai_Ching_Wong ] [ 203 downloads ] [ 0 comments ]
@inproceedings{lu-chuan2006implicit,
  title={Implicit predictor-corrector iteration process for finitely many asymptotically (quasi-) nonexpansive mappings},
  author={Lu-Chuan Ceng, Ngai-Ching Wong, and Jen-Chih Yao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020210523532224212},
  booktitle={Journal of Inequalities and Applications},
  volume={2006},
  number={1},
  pages={65983},
  year={2006},
}
Lu-Chuan Ceng, Ngai-Ching Wong, and Jen-Chih Yao. Implicit predictor-corrector iteration process for finitely many asymptotically (quasi-) nonexpansive mappings. 2006. Vol. 2006. In Journal of Inequalities and Applications. pp.65983. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020210523532224212.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved